# SDR 97FDEA00833

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Ind
- Condition: Malfunctioned
- Location: Nr 4 Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION AT 2 DEGREE ON CLIMBOUT, THE NR 4 RIGHT INBD FLAP DID NOT RETRACT.  THE POSITION TEST SELECTOR INDICATED THE SAME.  THE LEADING EDGE FLAPS POSITION IND LIGHTS WERE AMBER.  PROCEEDED WITH RED TAB CHECK LIST AND MADE A NORMAL LANDING.  REMOVED AND REPLACED NR 4 INBOARD LEADING EDGE FLAP POSITION INDICATOR PER MAINTENANCE MANUAL 27-82-1, OPS CHECK GOOD.
